Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain Zap Question..... Please help me.....

Posted by HereToHelp on August 18, 2008, at 13:49:54

In reply to Re: Brain Zap Question..... Please help me....., posted by Amigan on August 18, 2008, at 13:20:38

> > Everything I read about these Zaps is with abrupt discontinuation.
>
> Not 100% true. I get brain zaps when i'm ON Buspirone. (Buspar)
>

Buspar was one of the meds I tried most recently to add to the Zoloft.... It sent me into crying spells like you wouldn't believe. My pdoc said it was because it inhibits Dopamine. Thats when I said enough is enough. Once I'm off this Zoloft, I'm going strictly Natural... Valerian, Kava, etc.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HereToHelp thread:846945
URL: http://www.dr-bob.org/babble/20080814/msgs/847022.html